# SDR AALA202309261421

- Difficulty date: September 21, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N876AL
- Make and model: Boeing 787-8
- Aircraft serial: 65996
- Aircraft time: 4,364 hours, 602 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 830501000001
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS GALLEY NUMBER 1 OVEN REPORTED TO HAVE CHEMICAL ODOR WHEN IN USE. REMOVED AND REPLACED NUMBER 1 OVEN. PER AMM 25-32-00.
